# SDR NWAA081273353

- Difficulty date: March 28, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 16,222 hours, 2,393 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 51U742
- Condition: Broken
- Location: Hydraulic System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

ON CLIMB-OUT OF NRT, THE BLUE HYDRAULIC SYSTEM QUANTITY WENT TO ZERO, FOLLOWED COM AND RETURNED TO NRT AND THE LANDING WAS UNEVENTFUL.  FOUND HYDRAULIC SYSTEM HOSE BROKEN, REPLACED HOSE AND ENGINE DRIVEN HYDRAULIC PUMP AND TESTS OK AND AIRCRAFT RETURNED TO SERVICE.
